# SDR SWIA2024092000010

- Difficulty date: August 22, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N105SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000395
- Aircraft time: 26,502 hours, 15,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR CUTOUT HAS CORROSION AT FORWARD CUTOUT FOR GIRTBAR FITTING AS MARKED.     (C-CHECK RO 9/19/2024)    REMOVED AND REPLACED FORWARD PASSENGER DOOR THRESHOLD BEAM REF SRM 51-40-08 SEE CONTINUATION CARD FOR WORK PERFORMED NO CHANGE TO WEIGHT AND BALANCE
